# SDR ASAA1159735

- Difficulty date: June 1, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 17,661 hours, 5,341 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LOSS OF RIGHT FMC.  VTK DISPLAYED WITH SINGLE FMC OPERATION.  FOLLOWED QRH 11.3 RESTORED TO A SINGLE FMC OPS.  LEFT FMC OPERATIONAL.  REBOOTED RT FMC REF FIM TASK 34 61 TSK 801 NORMAL OPS RESTORED.
